On Filtered Multiplicative Bases of Some Associative Algebras

V. Bovdi, A. Grishkov, S. Siciliano

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We deal with the existing problem of filtered multiplicative bases of finite-dimensional associative algebras. For an associative algebra A over a field, we investigate when the property of having a filtered multiplicative basis is hereditated by homomorphic images or by the associated graded algebra of A. These results are then applied to some classes of group algebras and restricted enveloping algebras.

Original languageEnglish
Pages (from-to)297-306
Number of pages10
JournalAlgebras and Representation Theory
Issue number2
Publication statusPublished - Apr 1 2015
Externally publishedYes


  • Filtered multiplicative basis
  • Finite p-group
  • Restricted enveloping algebra

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On Filtered Multiplicative Bases of Some Associative Algebras'. Together they form a unique fingerprint.

Cite this